# SDR AU960511

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: F8553048401
- Condition: Failed
- Location: Main Hyd Sys
- Stage of operation: DE
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSE IN LH WHEEL WELL RUPTURED - LOSS OF HYDRAULIC FLUID CAUSED ENGINE DRIVEN HYDRAULIC PUMP TO RUN DRY AND FAIL -SUSPECT HOSE FAILURE CAUSED BY INTERFERENCE WITH THE MLG LOCK  LINK DURING THE RETRACTION CYCLE - HOSE IS OF TEFLON CONSTRUCTIONWITH METAL BRAIDED REINFORCEMENT WITH A WORKING PRESSURE OF  3500PSI
